Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Hadamard designs


Author: Edward Spence
Journal: Proc. Amer. Math. Soc. 32 (1972), 29-31
MSC: Primary 05B30
DOI: https://doi.org/10.1090/S0002-9939-1972-0299506-0
MathSciNet review: 0299506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It has already been shown, using a combinatorial argument, that a Hadamard design with each letter repeated once and only once can exist for 2, 4 and 8 letters only. In this paper the same result is proved by a different method which utilizes the underlying algebraic structure of such a Hadamard design.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05B30

Retrieve articles in all journals with MSC: 05B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0299506-0
Keywords: Hadamard design, Cayley numbers
Article copyright: © Copyright 1972 American Mathematical Society